# SDR WX0A2021111773873

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A319-111
- Aircraft serial: 2786
- Aircraft time: 43,027 hours, 35,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 835826
- Condition: Failed
- Location: 13wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT EPSU FAILS EMERGENCY LIGHTS OPS TEST. BATTERY PACK FAILURE / REMOVED AND REPLACED AFT BATTERY PACK 13WL IAW AMM 33-51-38 OPS CHECK GOOD"
